Second-order Wagner theory of wave impact

Korobkin, A. A. (2007) Second-order Wagner theory of wave impact. Journal of Engineering Mathematics, 58 (1-4). pp. 121-139. ISSN 0022-0833

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:24
Last Modified: 21 Apr 2020 19:26
URI: https://ueaeprints.uea.ac.uk/id/eprint/20595
DOI: 10.1007/s10665-006-9105-7

Actions (login required)

View Item View Item